# SDR REXA2012060500912

- Difficulty date: June 5, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 12,851 hours, 15,192 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE INBOARD END LEADING EDGE IS CHAFED.  REPLACED FLAP INBOARD END LEADING EDGE PANEL IAW SRM 51-42-13.
